Alert archive / Iowa / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 56, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 7, 2009, 8:24 PM CDT for Tama County, Iowa. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2009, 8:24 PM CDT (01:24 UTC)
- Expired
- Jun 7, 2009, 9:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
County Tama County, IA
The radar
The Des Moines radar (KDMX), 100 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:30 PM CDT | TSTM WND DMG | 2 Nnw Montour, IA | SEMI BLOWN OFF HIGHWAY 30 DUE TO SEVERE WIND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 5:44 PM CDT | Tornado Watch | SPC | 6 hr |
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 080124 SVRDMX IAC171-080215- /O.NEW.KDMX.SV.W.0056.090608T0124Z-090608T0215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 824 PM CDT SUN JUN 7 2009 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... TAMA COUNTY IN CENTRAL IOWA... * UNTIL 915 PM CDT * AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR MONTOUR...OR 38 MILES WEST OF MARENGO...AND WAS MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MONTOUR BY 830 PM CDT... GARWIN BY 835 PM CDT... TOLEDO AND TAMA BY 840 PM CDT... CLUTIER...VINING AND TRAER BY 900 PM CDT... ELBERON BY 905 PM CDT... DYSART BY 915 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. YOU ARE IN DANGER IN THE PATH OF THIS STORM GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY. EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. WIDESPREAD DESTRUCTIVE WINDS CAN PRODUCE DAMAGE SIMILAR TO A TORNADO. && LAT...LON 4188 9277 4212 9278 4228 9230 4196 9230 TIME...MOT...LOC 0124Z 248DEG 27KT 4198 9276 $$ MOYER
3 follow-up statements
000 WWUS53 KDMX 080142 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 842 PM CDT SUN JUN 7 2009 IAC171-080215- /O.CON.KDMX.SV.W.0056.000000T0000Z-090608T0215Z/ TAMA IA- 842 PM CDT SUN JUN 7 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EASTERN TAMA COUNTY... AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR TOLEDO...OR 30 MILES WEST OF VINTON...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CLUTIER...TRAER AND VINING BY 855 PM CDT... ELBERON BY 900 PM CDT... DYSART BY 910 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS JUST EAST OF LE GRAND AT 830 PM. A SEMI TRUCK WAS BLOWN OVER ON HIGHWAY 30. REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4191 9263 4213 9265 4228 9230 4196 9230 TIME...MOT...LOC 0141Z 246DEG 30KT 4205 9257 $$ MOYER
000 WWUS53 KDMX 080206 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 906 PM CDT SUN JUN 7 2009 IAC171-080215- /O.CON.KDMX.SV.W.0056.000000T0000Z-090608T0215Z/ TAMA IA- 906 PM CDT SUN JUN 7 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHEASTERN TAMA COUNTY... AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLUTIER...OR 17 MILES WEST OF VINTON...MOVING NORTHEAST AT 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4201 9245 4221 9246 4228 9230 4203 9230 TIME...MOT...LOC 0206Z 246DEG 30KT 4214 9231 $$ MOYER
000 WWUS53 KDMX 080216 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 916 PM CDT SUN JUN 7 2009 IAC171-080226- /O.EXP.KDMX.SV.W.0056.000000T0000Z-090608T0215Z/ TAMA IA- 916 PM CDT SUN JUN 7 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAMA COUNTY EXPIRED AT 915 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT. LAT...LON 4201 9245 4221 9246 4228 9230 4203 9230 TIME...MOT...LOC 0206Z 246DEG 30KT 4214 9231 $$ MOYER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:14 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 7, 6:14 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 614 PM CDT SUN JUN 7 2009 ...UPDATED AVIATION DISCUSSION AND WATCHES... .SHORT TERM /TONIGHT/... QUESTIONS THIS EVENING REALLY NOT WHETHER THERE WILL BE PRECIP...BUT LOCATIONS AND SFC BASED VS ELEVATED. BIGGER PICTURE HAS JET AND ASSOCIATED SHORT WAVES INTO KS/NE...AND PARENT WAVE FARTHER BACK INTO THE ROCKIES. UNLIKE YESTERDAY...SYNOPTIC SCALE UVM IS MORE PREVALENT UPSTREAM AND FAIRLY OBVIOUS IN LEAF-LIKE IR STLT IMAGERY DUE TO THESE FEATURES. 19Z TOP SOUNDING STILL REFLECTS EML AND FORMIDABLE CIN DUE TO 700/750MB WARM LAYER...HOWEVER THIS IS NOT APPARENT FARTHER NORTH IN THE COOLER AIR TOWARD OAX. 19Z RUC MLCAPE/CIN LOOKS TOO AGGRESSIVE WITH CAPE AMOUNTS AND CIN EROSION...BUT GENERAL AREAS SEEM OK. THUS EXPECT INITIATION TO OCCUR SOMEWHERE BETWEEN TOP/OAX...POSSIBLY AROUND KBIE/KFNB NEAR BEST 1000-950MB THETA-E CONVERGENCE. INSTABILITY AND SHEAR /DEEP AND SHALLOW/ APPEAR SUFFICIENT FOR SUPERCELLS...POSSIBLY TORNADIC. EVEN IF THIS DOES NOT OCCUR...ELEVATED CONVECTION DEVELOPING OVER NERN NE LIKELY A SIGN OF THINGS TO COME. STRONG LIFT AND MOISTURE CONVERGENCE ALONG 305K SFC SURGES RIGHT INTO IA TONIGHT AHEAD OF APPROACHING FORCING. AIRMASS MODIFIES QUITE A BIT WITH DIMINISHING CIN AND MORE THAN ADEQUATE ELEVATED CAPES...SO HAVE BLANKETED CATEGORICAL POPS. SVR HAIL QUITE POSSIBLE OVERNIGHT AND CANNOT RULE OUT AN ISOLD TORNADO THREAT EITHER AS 0-1KM SHEAR/HELICITY INCREASES WITH LLJ AHEAD OF TRIPLE POINT. VARIOUS HEAVY RAIN PARAMETERS ARE FAVORABLE AS WELL IN TERMS OF THERMODYNAMICS AND STORM MOTION SO HAVE INCLUDED HEAVY RAIN MENTION. .LONG TERM /MONDAY THROUGH SUNDAY/... THE FRONTAL BOUNDARY WILL QUICKLY PUSH INTO EASTERN IOWA AFTER 12Z MONDAY WITH THE REMANTS OF THE EARLY MORNING MCS LINGERING ACROSS EASTERN COUNTIES. DRY AND COOLER AIR WILL PUSH INTO THE STATE BEHIND THE FRONT MONDAY WITH HIGHS IN THE 60S AND 70S. THE SFC RIDGE WILL MOVE THROUGH MONDAY NIGHT BEFORE HEADING EAST TUESDAY. THERE IS STILL A WIDE VARIETY OF MODEL SOLUTIONS REGARDING THE NEXT SIGNIFICANT SHORT WAVE. THE LATEST OPERATIONAL GFS/ECMWF SPREAD RAIN INTO THE FORECAST AREA DURING THE DAY ON TUESDAY...WHILE THE NAM DELAYS THE ARRIVAL UNTIL TUESDAY NIGHT. FOR NOW...WILL MAINTAIN DRY FORECAST DURING THE DAY FOR COLLABORATION PURPOSES...AND INTRODUCE POPS TUESDAY NIGHT. WEDNESDAY WILL ALSO LIKELY BE AN ACTIVE DAY WITH THE POTENTIAL FOR ANOTHER STRONGER SHORT WAVE TROUGH. IN THE LATER PERIODS...THE NEXT BEST CHANCE OF RAIN APPEARS TO BE LATE IN THE WEEKEND. && .AVIATION...08/00Z SURFACE FRONT REMAINS DRAPED ACROSS THE AREA. NORTH OF THE FRONT I.E. AT KMCW IFR CIGS AND INTERMITTENT MVFR BR PERSIST WHILE SOUTH OF THE FRONT AT THE OTHER TERMINAKLS MAINLY VFR CONDITIONS PREVAIL ATTM. HOWEVER TSTORMS ARE MOVING ACROSS THE AREA AND WILL PRODUCE PERIODS OF IFR OR LOWER CONDITIONS THIS EVENING. THESE WILL BE HIT AND MISS SO WILL ONLY INCLUDE MORE THAN VCTS FOR HIGH CONFIDENCE IMPACTS IN THE FIRST FEW HOURS OF THE TAFS. ADDITIONAL TSTORM DEVELOPMENT IS EXPECTED OVERNIGHT...BUT AGAIN UNCERTAINTY REGARDING TIMING AND LOCATION OF THIS CONVECTION PRECLUDES MORE THAN VCTS THROUGH THE NIGHT ATTM. ALSO...THE SURFACE FRONT WILL FINALLY MOVE SOUTHEAST ACROSS THE AREA DURING THE EARLY TO MID MORNING HOURS MONDAY...WITH IFR CIGS SPREADING BEHIND THE FRONT THEN LIFTING TO LOW MVFR AROUND FL012-015 BY MID MORNING AND PERSISTING AT LEAST INTO THE AFTERNOON. && .DMX WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH IN EFFECT UNTIL 11 PM CDT FOR ADAIR-ADAMS-AUDUBON- CASS-CLARKE-DALLAS-DECATUR-GUTHRIE-MADISON-RINGGOLD-TAYLOR-UNION. TORNADO WATCH IN EFFECT UNTIL MIDNIGHT CDT FOR APPANOOSE-BOONE- DAVIS-JASPER-LUCAS-MAHASKA-MARION-MARSHALL-MONROE-POLK-POWESHIEK- STORY-TAMA-WAPELLO-WARREN-WAYNE. && SHORT TERM...SMALL LONG TERM...KINNEY AVIATION...LEE
Hazardous weather outlook, Jun 7, 3:23 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 323 PM CDT SUN JUN 7 2009 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-081100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 323 PM CDT SUN JUN 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND BECOME MORE WIDESPREAD ACRO 2 INCHES OF RAINFALL RECENTLY COULD HAVE SOME ISOLATED FLASH FLOODING TONIGHT...ALTHOUGH A WIDESPREAD THREAT IS NOT ANTICIPATED. LESS RAIN IS EXPECTED TO THE SOUTH OF INTERSTATE 80 AND THE FLASH FLOOD THREAT IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THE OVERALL SEVERE WEATHER THREAT APPEARS TO BE LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON...THROUGH THE OVERNIGHT HOURS.
In the hours before
Local storm report, Jun 7, 7:16 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
716 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND DMG 2 NE GRIMES 41.68N 93.76W
06/07/2009 POLK IA LAW ENFORCEMENT
LARGE TREES OVER 6600 BLOCK OF NW 100TH ST IN JOHNSTON.
PUBLIC REPORT VIA POLK COUNTY DISPATCH.
&&
SMALLLocal storm report, Jun 7, 7:32 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
732 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG GRIMES 41.66N 93.79W
06/07/2009 POLK IA LAW ENFORCEMENT
TREES DOWN INCLUDING A 2 FOOT DIAMETER TREE ONTO A HOUSE
&&
JJOHNSONLocal storm report, Jun 7, 7:37 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
737 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG JOHNSTON 41.69N 93.70W
06/07/2009 POLK IA LAW ENFORCEMENT
TRAILER BLOWN ACROSS PARKING LOT
&&
JJOHNSONLocal storm report, Jun 7, 7:40 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
740 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 2 NNW ANKENY AIRPORT 41.72N 93.58W
06/07/2009 E65 MPH POLK IA TRAINED SPOTTER
&&
JJOHNSONSpecial weather statement, Jun 7, 7:42 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 742 PM CDT SUN JUN 7 2009 IAZ061-080115- JASPER- 742 PM CDT SUN JUN 7 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JASPER COUNTY UNTIL 815 PM CDT... AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COLFAX...OR 19 MILES NORTHEAST OF DES MOINES...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 45 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... LAMBS GROVE BY 805 PM CDT. NEWTON AND NEWTON AIRPORT BY 810 PM CDT. MOYER
Special weather statement, Jun 7, 8:15 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 815 PM CDT SUN JUN 7 2009 IAZ049-050-080145- MARSHALL-TAMA- 815 PM CDT SUN JUN 7 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND WESTERN TAMA COUNTIES UNTIL 845 PM CDT... AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARSHALLTOWN...OR 44 MILES WEST OF MARENGO...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 45 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... LE GRAND BY 825 PM CDT. MONTOUR BY 830 PM CDT. GARWIN...GLADBROOK AND TOLEDO BY 840 PM CDT. MOYER
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:06 PM CDT | Tornado Warning | DMX | Polk | 24 min |
| Jun 7, 7:08 PM CDT | Severe Thunderstorm Warning | DMX | Polk | 37 min |
| Jun 7, 8:40 PM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy, Marshall, Tama | 2 hr |
| Jun 7, 8:58 PM CDT | River Flood Warning | DMX | Lucas, Wayne | 33 hr |
| Jun 7, 9:55 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 50 min |
| Jun 7, 11:22 PM CDT | Flash Flood Warning | DMX | Adams, Taylor | 6 hr |
| Jun 7, 11:56 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold | 38 min |
| Jun 8, 12:02 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 43 min |
| Jun 8, 12:19 AM CDT | Areal Flood Advisory | DMX | Ringgold, Union | 5 hr |
| Jun 8, 12:38 AM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 21 min |
| Jun 8, 2:46 PM CDT | River Flood Warning | DMX | Mahaska, Marion | 28 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.